# SDR SWAA2025123156393

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 41,013 hours, 19,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT COVER LOOSE.   SECURED THE EMERGENCY EXIT LIGHT COVER IAW SIP.
